arrow
Volume 29, Issue 3
An Evolving Random Network and Its Asymptotic Structure

Zhimin Li & Jinhui Geng

Commun. Math. Res., 29 (2013), pp. 203-217.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we propose an evolving random network. The model is a linear combination of preferential attachment model and uniform model. We show that scaling limit distribution of the number of leaves at time $n$ is approximated by normal distribution and the proportional degree sequence obeys power law. The branching structure and maximum degree are also discussed in this paper.

  • Keywords

random network, scale-free graph, degree sequence.

  • AMS Subject Headings

05C07, 05C75

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-203, author = {Zhimin and Li and and 19032 and and Zhimin Li and Jinhui and Geng and and 18954 and and Jinhui Geng}, title = {An Evolving Random Network and Its Asymptotic Structure}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {3}, pages = {203--217}, abstract = {

In this paper, we propose an evolving random network. The model is a linear combination of preferential attachment model and uniform model. We show that scaling limit distribution of the number of leaves at time $n$ is approximated by normal distribution and the proportional degree sequence obeys power law. The branching structure and maximum degree are also discussed in this paper.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19004.html} }
TY - JOUR T1 - An Evolving Random Network and Its Asymptotic Structure AU - Li , Zhimin AU - Geng , Jinhui JO - Communications in Mathematical Research VL - 3 SP - 203 EP - 217 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19004.html KW - random network, scale-free graph, degree sequence. AB -

In this paper, we propose an evolving random network. The model is a linear combination of preferential attachment model and uniform model. We show that scaling limit distribution of the number of leaves at time $n$ is approximated by normal distribution and the proportional degree sequence obeys power law. The branching structure and maximum degree are also discussed in this paper.

Zhimin Li & Jinhui Geng. (2021). An Evolving Random Network and Its Asymptotic Structure. Communications in Mathematical Research . 29 (3). 203-217. doi:
Copy to clipboard
The citation has been copied to your clipboard